# SDR CALA9801121

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/2 CRACK AT AFT END OF BEAM NR 3 FASTENER LOCATION OF AFT CARGO COMPARTMENT DOOR OUTER PAN.  A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW ECRA 5261C-01000.
